MAUDE Adverse Event Report: ARTHREX, INC. DEPTH GUIDE, MINI; GAUGE, DEPTH

ARTHREX, INC. DEPTH GUIDE, MINI; GAUGE, DEPTH
Model Number DEPTH GUIDE, MINI
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that an ar-13120g-2 depth gauge tip snapped off.Another depth gauge from a mini cfs set was used to complete the case.This was discovered during an orif distal radius on (b)(6) 2022.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The distal tip of device is broken per complaint.Due to the device not being returned the cause cannot be verified.Broken tips are indicative of excessive force on the end of the device.Complaint was confirmed.

Brand Name
DEPTH GUIDE, MINI
Common Device Name
GAUGE, DEPTH
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14914763
Report Number1220246-2022-05170
Device Sequence Number16641742
Product Code HTJ
UDI-Device Identifier00888867007727
UDI-Public00888867007727
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDEPTH GUIDE, MINI
Device Catalogue NumberAR-13120G-2
Device Lot Number02124907
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2022
Supplement Date Received by Manufacturer06/16/2022
Initial Report FDA Received Date07/05/2022
Supplement Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown